`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 3,Number 1,     February 2003

1

Positive entropic schemes for a nonlinear fourth-order parabolic equation   Pages : 1 - 20

José A. Carrillo,  Ansgar Jüngel and Shaoqiang Tang

 Abstract       Full Text      Related Articles

2

Instability of planar traveling waves in bistable reaction-diffusion systems   Pages : 21 - 44

Masaharu Taniguchi

 Abstract       Full Text      Related Articles

3

Existence result for a mixture of non Newtonian flows with stress diffusion using the Cahn-Hilliard formulation   Pages : 45 - 68

L. Chupin

 Abstract       Full Text      Related Articles

4

Global periodicity in a class of reaction-diffusion systems with time delays   Pages : 69 - 78

Wei Feng and Xin Lu

 Abstract       Full Text      Related Articles

5

Traveling waves for a diffusive Lotka-Volterra competition model I: singular perturbations   Pages : 79 - 95

Yuzo Hosono

 Abstract       Full Text      Related Articles

6

Center manifold of unstable periodic orbits of helium atom: numerical evidence   Pages : 97 - 104

A. Carati

 Abstract       Full Text      Related Articles

7

Geometric solitary waves in a 2D mass-spring lattice   Pages : 105 - 144

Gero Friesecke and Karsten Matthies

 Abstract       Full Text      Related Articles

8

Characteristics and the initial value problem of a completely integrable shallow water equation   Pages : 115 - 139

Roberto Camassa

 Abstract       Full Text      Related Articles